# SDR UALA2013010700107

- Difficulty date: January 6, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 42,432 hours, 17,191 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door Area
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL AT L2 DOOR ON CLIMBOUT.  LASTED APPROX 10 MINUTES.  CLEANED AND INSPECTED SEAL AND FRAME, NO DEFECTS NOTED.
